On the continuity of pathwise solutions to Langevin equations in infinite dimensions

Osswald, Horst, Wu, Jiang-Lun . Acta Applicandae Mathematicae 2004. 83 (3) :289-312

Locate this article in:

Bibtex

@article{CIS-206280,
  Author = {Osswald, Horst and Wu, Jiang-Lun},
  Title = {On the continuity of pathwise solutions to Langevin equations in infinite dimensions},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {83},
  Number = {3},
  Year = {2004},
  Pages = {289--312},
  Keywords = {Gaussian processes, sample path properties of stochastic processes, Stochastic integrals, nonstandard analysis, abstract Wiener spaces, Ornstein–Uhlenbeck processes, Hilbert–Schmidt operators, rich probability spaces, Loeb measure spaces}
}

Similar articles